Alert archive / Tennessee / River Flood Advisories in 2016
River Flood Advisory 7, NWS Nashville, TN
NWS Nashville, TN issued this river flood advisory at Feb 3, 2016, 6:15 AM CST for Bedford County, Tennessee. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Feb 3, 2016, 6:15 AM CST (12:15 UTC)
- Expired
- Feb 3, 2016, 9:25 AM CST
- In force
- 3 hr
- Issued by
- NWS Nashville, TN
County Bedford County, TN
The radar
The Northeast Alabama radar (KHTX), 73 km from the middle of the area, began a volume at 12:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Wartrace Creek at Wartrace (WRTT1). The gauge peaked at 10.57 ft at Feb 3, 2016, 7:00 AM CST.
- Action stage
- 9 ft
- Minor stage
- 14 ft
- Moderate stage
- 17 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03597590, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
123 WGUS84 KOHX 031215 FLSOHX Flood Advisory National Weather Service Nashville TN 615 AM CST WED FEB 3 2016 ...The National Weather Service in Nashville, Tn has issued a flood advisory for the following rivers in middle Tennessee... Wartrace Creek Near Wartrace AFFECTING Bedford County .The creek will continue to rise above the action stage of 9 ft today. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay tuned to noaa weather radio or other local media for further information from the National Weather Service. && TNC003-040015- /O.NEW.KOHX.FL.Y.0007.160203T1215Z-160205T0010Z/ /WRTT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 615 AM CST WED FEB 3 2016 The National Weather Service in Nashville, Tn has issued a * Flood Advisory for The Wartrace Creek Near Wartrace * At 06AM Wednesday the stage was 10.5 feet and rising. * Flood stage is 14.0 feet. * At 9.0 feet...Water begins to inundate Winette Ayers Park. $$ 21
1 follow-up statement
421 WGUS84 KOHX 031526 FLSOHX Flood Advisory National Weather Service Nashville TN 925 AM CST WED FEB 3 2016 ...The flood advisory is cancelled for the Wartrace Creek... Wartrace Creek Near Wartrace AFFECTING Bedford County .Wartrace Creek has crested and will continue to fall through the morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay tuned to noaa weather radio or other local media for further information from the National Weather Service. && TNC003-031555- /O.CAN.KOHX.FL.Y.0007.000000T0000Z-160203T1525Z/ /WRTT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 925 AM CST WED FEB 3 2016 The Flood Advisory is cancelled for The Wartrace Creek Near Wartrace * At 09AM Wednesday the stage was 7.8 feet and falling. $$ 05
What forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood advisory went out at Feb 3, 3:31 AM CST, 2 hours 44 minutes earlier.
Area forecast discussion, Feb 3, 3:31 AM CST, 2 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 331 AM CST WED FEB 3 2016 .DISCUSSION... WIND SPEEDS HAVE DECREASED MARKEDLY OVER THE PAST FEW HOURS. WILL GO AHEAD AND END THE WIND ADVISORY. OTW... SHOWER ACTIVITY IS NOW CONFINED TO AREAS GENERALLY EAST OF I-65. THE WEST TO EAST TERMINATION OF THE RAINFALL WILL CONTINUE SLOWLY THROUGH THE MORNING HOURS. HOWEVER...WILL NEED TO INCLUDE AT LEAST LOW POPS FOR SHOWERS FOR THIS MORNING ACROSS ROUGHLY THE EASTERN THIRD OF THE MID STATE. PARTIAL CLEARING FROM WEST TO EAST SHOULD COMMENCE BY AFTERNOON. COLDER TEMPS WILL WORK IN. IN FACT...STEADY TO SLOWLY FALLING TEMPS ARE EXPECTED. GOING FORWARD...A FEW ADDED CLOUDS MAY SKIRT THE EASTERN HALF OF THE CWA LATE TONIGHT AS AN IMPULSE SLIDES SOUTHWARD. MOSTLY CLEAR SKIES ARE EXPECTED THU NT WITH A SEASONABLY COLD NIGHT EXPECTED. SUNNY ON FRIDAY AS TEMPS BEGIN TO MODERATE. IN THE EXT FCST...UPPER PATTERN TO BECOME RATHER ACTIVE BUT TEMPS WILL BE NEAR TO SLIGHTLY ABOVE NORMAL AS THE UPPER LEVEL FEATURES WILL BE RATHER WEAK. HOWEVER...A STRONGER SHORTWAVE WILL TRAVERSE THE AREA SUNDAY NIGHT AND MONDAY. THIS FEATURE WILL CARRY AN ARCTIC FRONT WITH IT AND TEMPERATURES WILL TURN NOTICEABLY COLDER. ADDITIONALLY...UPSTREAM CURVATURE AND SHEAR LOOKS POTENT ENOUGH TO CARRY A CHANCE OF SNOW FOR A GOOD PORTION OF THE MON-WED PERIOD. EURO MODEL NOT QUITE AS BULLISH WITH THE COLD AIR AS THE GFS. THEREFORE...WILL LEAN TOWARD THE GIVEN BLEND TO REFLECT THE COLDER AIR. && .AVIATION... 06Z TAF DISCUSSION. BNA/CKV/CSV...SURFACE FRONT CONTINUES TO MAKE ITS WAY SLOWLY ACROSS MIDDLE TENNESSEE THIS EVENING WITH A LARGE AREA OF LIGHT TO MODERATE RAIN COMING THROUGH WITH THE FRONT. THERE ARE EMBEDDED POCKETS OF HEAVY RAINFALL THAT COULD DROP VSBY'S AS LOW AS A MILE OR SO. CIGS WILL MOSTLY STAY IN THE MVFR RANGE UNTIL THE CLEARING LINE MOVES IN LATER TONIGHT AND TOMORROW MORNING. WINDS WILL REMAIN GUSTY OVERNIGHT AND THEN DIMINISH SOME TOMORROW WHILE SHIFTING TO THE WEST. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 54 31 43 25 49 / 10 10 0 0 0 CLARKSVILLE 48 27 42 24 48 / 10 10 0 0 0 CROSSVILLE 59 30 42 23 45 / 50 10 0 10 0 COLUMBIA 53 30 44 24 49 / 10 10 0 0 0 LAWRENCEBURG 56 31 44 24 48 / 20 10 0 0 0 WAVERLY 49 28 42 24 48 / 10 10 0 0 0 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM/AVIATION........07 LONG TERM..................XXI
Hazardous weather outlook, Feb 3, 5:43 AM CST, 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 543 AM CST WED FEB 3 2016 TNZ005>011-023>034-056>066-075-077>080-093>095-041130- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 543 AM CST WED FEB 3 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Feb 3, 12:42 AM CST, 5 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1242 AM CST WED FEB 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 PM FLASH FLOOD ASHLAND CITY 36.28N 87.06W
02/02/2016 CHEATHAM TN TRAINED SPOTTER
WAREHOUSE FLOODED AND THE MCDONALDS IS FLOODED...CARS
STUCK
&&
EVENT NUMBER OHX1600227
21The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 2, 6:08 PM CST | Special Weather Statement | OHX | Lawrence | 37 min |
| Feb 2, 7:47 PM CST | Areal Flood Advisory | OHX | Stewart | 118 min |
| Feb 2, 8:42 PM CST | Special Weather Statement | OHX | Montgomery | 33 min |
| Feb 2, 9:50 PM CST | Areal Flood Advisory | OHX | Dickson, Hickman | 115 min |
| Feb 2, 10:22 PM CST | Flash Flood Warning | OHX | Cheatham, Dickson, Hickman | 3 hr |
| Feb 3, 12:10 AM CST | Severe Thunderstorm Warning | OHX | Macon | 22 min |
| Feb 3, 1:50 AM CST | River Flood Advisory | OHX | Davidson | 4 hr |
| Feb 3, 1:50 AM CST | River Flood Advisory | OHX | Cheatham | 10 hr |
| Feb 3, 1:50 AM CST | River Flood Advisory | OHX | Hickman | 4 hr |
| Feb 3, 2:05 AM CST | River Flood Advisory | OHX | Lawrence | 13 hr |
| Feb 3, 5:26 AM CST | River Flood Warning | OHX | Hickman | 24 hr |
| Feb 3, 6:54 AM CST | River Flood Advisory | OHX | Cheatham | 6 hr |
| Feb 3, 9:31 AM CST | River Flood Advisory | OHX | Perry, Wayne | 16 hr |
| Feb 3, 9:52 AM CST | River Flood Warning | OHX | Perry | 56 hr |
| Feb 3, 9:58 AM CST | River Flood Advisory | OHX | Hickman | 19 hr |
| Feb 3, 3:00 PM CST | River Flood Advisory | OHX | Montgomery, Robertson | 17 hr |
Nearby
River Flood Advisories in Tennessee, 2016Every river flood advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.